On absolute summability factors of infinite series

Yükleniyor...
Küçük Resim

Tarih

2008

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this paper a general theorem on | A, ? |k-summability methods has been proved. This theorem includes, as a special case, a known result in [E. Savas, Factors for | A |k Summability of infinite series, Comput. Math. Appl. 53 (2007) 1045-1049]. © 2007 Elsevier Ltd. All rights reserved.

Açıklama

Anahtar Kelimeler

Absolute summability, Cesáro matrix, Summability factor, Weighted mean matrix

Kaynak

Computers and Mathematics with Applications

WoS Q Değeri

Q2

Scopus Q Değeri

Q1

Cilt

56

Sayı

1

Künye